# SDR QXEA2021033000165

- Difficulty date: March 30, 2021
- Submitted: March 30, 2021
- Operation: Air carrier
- Aircraft: N624QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000657
- Aircraft time: 11,033 hours, 6,563 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Cap
- Part number: 4121T69P03
- Condition: Missing
- Location: Nr 1 Oil Tank
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

#1 OIL DOOR FOUND OPEN DURING PREFLIGHT WITH OIL CAP MISSING. REMOVED FROM SERVICE. INSPECTED #1 ENGINE COWL, OIL SERVICE DOOR, FLAPS AND LH GEAR. NO DAMAGE NOTED. INSTALLED NEW FROM STOCK OIL CAP IAW GE AMM 79-11-05-400-801 A #1 ENGINE DID NOT REQUIRE SERVICING. A/C OK FOR SERVICE. AIRCRAFT RETURNED TO SERVICE.
